# SDR 2007UALA01258

- Difficulty date: April 20, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 53,400 hours, 19,599 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Activated
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP PERSONNEL FOUND DOOR 1L SLIDE OFF DOOR AND ON FLOOR.     [06-14-07]    REASSEMBLED AND REATTACHED SLIDE TO DOOR 1L PER UA ENGINEERING SPECIFICATIONS.
